ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimum spacing for Cheby¿shev arrays

Kumar, A and Murthy, PK (1971) Optimum spacing for Cheby¿shev arrays. In: Electronics Letters, 7 (11). 292 -293.

Full text not available from this repository. (Request a copy)
Official URL: http://digital-library.theiet.org/getabs/servlet/G...

Abstract

For a Cheby-bar shev array with a prescribed sidelobe level and given number of elements, an optimum spacing is shown to exist, for any arbitrarily prescribed steering angle, for which the beamwidth is the least obtainable. An expression for the optimum spacing is given.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Keywords: optimum spacing;Chebyshev arrays;antenna radiation pattern; sidelobe level
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 27 Feb 2012 11:38
Last Modified: 27 Feb 2012 11:38
URI: http://eprints.iisc.ernet.in/id/eprint/42953

Actions (login required)

View Item View Item